# SDR SWAA2013012411761

- Difficulty date: January 11, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 26,306 hours, 17,389 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: AN306754
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT DOOR HANDLE MISSING SILVER SEALS.  REPLACED SEAL AT REQUIED IAW AMM.
